# SDR DALA2018011500244

- Difficulty date: January 12, 2018
- Submitted: January 15, 2018
- Operation: Air carrier
- Aircraft: N308DE
- Make and model: Boeing 737732
- Aircraft serial: 29656
- Aircraft time: 25,449 hours, 11,253 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND R2 DOOR, EXTERIOR EMERGENCY LIGHT INOPERATIVE. MAINTENANCE CLEANED CONTACTS. OPS NORMAL.
